2 doctors weighed in:
Does advair make some people cough?
2 doctors weighed in

Dr. Michael Sanders
Internal Medicine - Pulmonology
In brief: Yes
It can cause cough.
It is often because of the powder formulation.

In brief: Yes
It can cause cough.
It is often because of the powder formulation.
Dr. Michael Sanders
Dr. Michael Sanders
Thank
Dr. Sue Ferranti
Internal Medicine
In brief: Maybe...
Any inhaler can induce coughing.
So, if this is a bothersome symptom, return to your doctor so the inhaler can be switched. You may find, though, if you continue to use it, the cough reaction may subside. If it doesn't or the cough is bothersome, see your doctor.

In brief: Maybe...
Any inhaler can induce coughing.
So, if this is a bothersome symptom, return to your doctor so the inhaler can be switched. You may find, though, if you continue to use it, the cough reaction may subside. If it doesn't or the cough is bothersome, see your doctor.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors